# SDR DL75K060732

- Difficulty date: September 9, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N696DA
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 26,359 hours, 11,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT EXTERIOR AND INTERIOR LIGHT INOPERATIVE.  REPLACED BATTERY PACK.
